# SDR DALA2019022701252

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL FITTING ON AFT BEAM #5, CRACKED SKIN AT FWD CARGO DOOR WAS FOUND (IN REFERENCE NRC 332). NRC 00346: CRACKED SKIN AT AFT BEAM #5 FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R REPAIR 3 PAR. 5 FIG. 201. (LP #0961255)
